# SDR CA980406002

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer SGS233A
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Tube
- Part number: 22D00711
- Condition: Cracked
- Location: Fuselage
- Part time: 2,279 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO RESKINNING, MAGNETIC PARTICLES CHECK OF TUBE REVEALED STRESS CRACKS.
